International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 1, Pages 33-36
The invariance of the Potts Hamiltonian
1Department of Mathematics , Penn State University, 218 McAllister Building, University Park, 16802, PA, USA
2Department of Physics, "Babes-Bolyai" University, Str. M. Kogalniceanu 1, Cluj-Napoca 3400, Romania
Received 8 June 1995; Revised 8 August 1995
Copyright © 1997 Mihai Caragiu and Mellita Caragiu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
After defining a meanfield by arithmetic means, using multiplicative characters of finite
fields, its Potts Hamiltonian is exactly computed. Moreover, it proves to be invariant with respect to
every change of basis in over the prime field .